Publication:
Mathematical modeling of cadmium removal in free water surface constructed wetlands

Suggested Citation

P. Pimpan, R. Jindal Mathematical modeling of cadmium removal in free water surface constructed wetlands. Journal of Hazardous Materials. Vol.163, No.2-3 (2009), 1322-1331. doi:10.1016/j.jhazmat.2008.07.128 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/27587

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections